# SDR 95ZZZW577

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sequence Vlv
- Part number: 54C546349
- Condition: Failed
- Location: Nlg
- Part time: 14,304 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3214 - SBY TO BWI - AFTER TAKEOFF, UPON GEAR RETRACTION, THE NOSE GEAR DOOR AMBER LIGHT REMAINED ON.  THE GEAR WAS CYCLED DOWN AND THE RED NOSE UNSAFE LIGHT REMAINED ON AFTER MAIN GEAR GREEN LIGHTS CAME ON.  CYCLED GEAR AGAIN AND LIGHTS REMAINED ON.  AIRCRAFT TURNED BACK TO SBY AND LANDED WITHOUT INCIDENT.  INSPECTED NOSE GEAR COMPONENTS FOR CONDITION AND SECURITY.  PERFORMED SEVERAL GEAR SWINGS AND REMOVED AND REPLACED THE SOLENOID SEQUENCE VALVE AS A PRECAUTION.  (W)
